# SDR SWAA2025062581313

- Difficulty date: June 13, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N8760L
- Make and model: Boeing 737-8
- Aircraft serial: 67213
- Aircraft time: 9,641 hours, 4,706 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER CARGO R/H ZEE ANGLE SIDE PLATE BETWEEN STA 727J AND STA 747 HAS ELONGATED NUTPLATE HOLE<[01] REMOVED AFTER CARGO RH ZEE ANGLE SIDEPLATE PER SRM 51-40-02;[02] DRILLED AND LOCATED AFTER CARGO R/H ZEE ANGLE SIDE PLATE PER SRM 51-40-02.;[03] INSTALLED HILOCK FASTENERS IN AFT CARGO R/H ZEE ANGLE SIDE PLATE PER SRM 51-40-02.;[04] C/W INSPECTION OF CA #2 AND #3;[05] INSTALLED AFT CARGO R/H SEE ANGLE SIDEPLATE PER SRM 51-40-02.
